Trigonometric interpolation, I
Colloquium Mathematicum, Tome 20 (1969) no. 2, pp. 287-294
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_20_2_287_294,
author = {R. Taberski},
title = {Trigonometric interpolation, {I}},
journal = {Colloquium Mathematicum},
pages = {287--294},
year = {1969},
volume = {20},
number = {2},
doi = {10.4064/cm-20-2-287-294},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-20-2-287-294/}
}
R. Taberski. Trigonometric interpolation, I. Colloquium Mathematicum, Tome 20 (1969) no. 2, pp. 287-294. doi: 10.4064/cm-20-2-287-294
Cité par Sources :